Alert archive / Mississippi / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 325, NWS Jackson, MS

July 13, 2016Lincoln County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jul 13, 2016, 6:39 PM CDT for Lincoln County, Mississippi. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2016, 6:39 PM CDT (23:39 UTC)
Expired
Jul 13, 2016, 7:05 PM CDT
In force
26 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lincoln County, MS

What was reported inside it

TimeReportWhereRemark
Jul 13, 6:40 PM CDTTSTM WND GST 505 W Bogue Chitto, MSHIGH WINDS REPORTED...ROTTEN TREE DOWN ON JACKSON LIBERTY DRIVE...REPORTED BY LINCOLN SO
Jul 13, 6:40 PM CDTHAIL 0.55 W Bogue Chitto, MSDIME SIZE HAIL REPORTED BY LINCOLN SO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 11.7 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2016-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2016-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1759 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
773 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

484 
WUUS54 KJAN 132339
SVRJAN
MSC085-140030-
/O.NEW.KJAN.SV.W.0325.160713T2339Z-160714T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
639 PM CDT WED JUL 13 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI...

* UNTIL 730 PM CDT

* AT 638 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST
  LINCOLN... OR 11 MILES SOUTHWEST OF BROOKHAVEN...MOVING EAST AT 10
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BOGUE CHITTO AROUND 715 PM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3152 9063 3155 9041 3135 9043 3135 9063
TIME...MOT...LOC 2338Z 265DEG 8KT 3144 9055 

HAIL...1.00IN
WIND...60MPH
 
$$

EEC
1 follow-up statement
295 
WWUS54 KJAN 140005
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
705 PM CDT WED JUL 13 2016

MSC085-140015-
/O.CAN.KJAN.SV.W.0325.000000T0000Z-160714T0030Z/
LINCOLN MS-
705 PM CDT WED JUL 13 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LINCOLN COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3152 9063 3155 9041 3135 9043 3135 9063
TIME...MOT...LOC 0004Z 265DEG 8KT 3145 9048 

$$

EEC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 4:14 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jul 13, 4:14 PM CDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
414 PM CDT WED JUL 13 2016

.DISCUSSION...
Afternoon satellite imagery/RAP analysis had a stout 597dam ridge
over the southern plains with a shortwave topping the ridge over the
mid Mississippi Valley. Over our area a weak mid level trough axis
was noted over southeast Mississippi. This feature along with daytime
heating of our moist airmass has led to isolated storms across the
southeast half of out CWA. Per the local wet microburst checklist,
there remains the potential over our southeast for a few storms with
damaging wind gusts to 60 mph. Nickel to quarter sized hail and
frequent lightning may also accompany the strongest storms. This
potential should end rapidly this evening by sunset. A moist airmass
will remain over our CWA Thursday while a shortwave drops around the
eastern periphery of the large mid level ridge. Our weak mid level
low will be over the Mississippi Gulf coast. These features will
combine with daytime heating to result in a little greater coverage
of storms in our north as well as isolated convection Central and
south. A few strong storms with gusty winds will be likely. The
convection and cloud cover should hold afternoon temperatures down a
degree or two as compared to today but peak heat index values are
expected to be between 100 and 105 again./22/

Friday through Sunday the region will be under the weakness in the
subtropical flat ridging, which will combined with a series
shortwaves moving through northern stream moving through the mid to
upper MS Valley. A frontal boundary will dip into the Mid South
Region before becoming stationary. This pattern will allow a series
of disturbances to cross our northern counties. Deep level shear will
be on the weak side with mid level lapse rates 6-7c, and precipitable
water of 1.8 to 2 inches which adds up to some locally heavy
downpours. This could spell some strong storm complexes moving across
the CWA. Will have to keep monitoring for possible mention in the
HWO.

For Monday into Tuesday the subtropical ridge will build up from the
Southern Plains as 597 dkm heights build toward the CWA.  This will
increase heat indices across the region as highs shoot into the
middle toward upper 90s. This will push heat indices to 105 and
above toward 110 degrees. Rain chances will decrease some for early
next week. Looking beyond Tuesday it looks like this pattern will
continue through Friday as the Euro and GFS models try to bring 600
dkm to the mid MS Valley. Ensemble guidance shows that the 2 meter
temps could top 100 degrees in some locations. So with this mind may
have to eventually mention it in the HWO if the pattern holds. /17/

&&

.AVIATION...
Isolated to scattered convection is developing this afternoon,
primarily across east and southeast Mississippi and will persist
through this afternoon to early evening. Again, convection observed
within a site's respected aerodrome will bring about a brief period
of MVFR/IFR ceilings and/or visibility. Convection will dissipate
around 14/00Z at KGTR/KMEI/KHBG and at KHKS/KJAN around 14/02Z. Winds
today will be from the south- southwest between 5-10 knots. Some low
stratus will move in again in east to southeast Mississippi later
tonight around 14/07-09Z at KMEI/KHBG with some MVFR/IFR ceilings and
visibilities. /DC/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       74  95  74  93 /   8  19  22  49
Meridian      73  95  72  93 /  10  21  23  52
Vicksburg     76  95  74  94 /   7  18  20  40
Hattiesburg   74  94  74  92 /  13  30  21  58
Natchez       74  93  74  92 /   8  24  19  45
Greenville    77  94  75  93 /   5  30  27  42
Greenwood     74  94  73  92 /   5  32  30  49

&&

.JAN Watches/Warnings/Advisories...
MS...None.
LA...None.
AR...None.
&&

22/19/17/DC
Hazardous weather outlook, Jul 13, 2:24 PM CDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
224 PM CDT WED JUL 13 2016

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>045-047>050-
053-054-059-060-141930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-WARREN-
HINDS-RANKIN-SCOTT-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-
224 PM CDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...EAST
CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...NORTHEAST
MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTHWEST MISSISSIPPI...AND
WEST CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

MSZ046-051-052-055>058-061>066-072>074-141930-
KEMPER-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-
LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-
FORREST-
224 PM CDT WED JUL 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...SOUTH CENTRAL
MISSISSIPPI...SOUTHEAST MISSISSIPPI...AND SOUTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THROUGH THE REMAINDER OF THIS AFTERNOON

A FEW SEVERE STORMS ARE POSSIBLE ACROSS THE AREA THIS AFTERNOON.
THIS WILL PRIMARILY BE BETWEEN 1 AND 7 PM. DAMAGING WIND GUSTS TO
60 MPH WILL BE THE PRIMARY CONCERN WITH THESE STORMS. NICKEL TO
QUARTER SIZED HAIL AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION REMAINDER
OF THE AFTERNOON.

23

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jul 13, 4:52 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
452 PM CDT WED JUL 13 2016

LAZ023>025-132230-
TENSAS LA-FRANKLIN LA-CATAHOULA LA-
452 PM CDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CATAHOULA...
SOUTHWESTERN FRANKLIN AND SOUTHWESTERN TENSAS PARISHES THROUGH 530
PM CDT...

AT 451 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR SICILY ISLAND...MOVING NORTHEAST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WISNER...JIGGER...ENTERPRISE...SICILY ISLAND AND GILBERT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3193 9190 3195 9190 3211 9168 3183 9143
      3174 9167 3174 9170 3172 9170 3170 9176
      3193 9191
TIME...MOT...LOC 2151Z 226DEG 8KT 3187 9170

LAMB
Special weather statement, Jul 13, 5:06 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
506 PM CDT WED JUL 13 2016

MSZ066-132230-
JONES MS-
506 PM CDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN JONES COUNTY
THROUGH 530 PM CDT...

AT 506 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR MOSELLE...OR 8 MILES NORTH OF PETAL. THIS STORM WAS NEARLY
STATIONARY.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EASTABUCHIE AND MOSELLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3157 8934 3155 8909 3143 8912 3143 8934
TIME...MOT...LOC 2206Z 186DEG 2KT 3147 8923

LAMB
Special weather statement, Jul 13, 5:32 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
532 PM CDT WED JUL 13 2016

MSZ059-061-132300-
FRANKLIN MS-JEFFERSON MS-
532 PM CDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FRANKLIN AND
SOUTHEASTERN JEFFERSON COUNTIES UNTIL 600 PM CDT...

AT 532 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR KIRBY...OR 26 MILES EAST OF NATCHEZ. THIS STORM WAS NEARLY
STATIONARY.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  MCNAIR AROUND 550 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3150 9092 3155 9110 3175 9102 3166 9077
TIME...MOT...LOC 2232Z 204DEG 2KT 3159 9094

EEC
Special weather statement, Jul 13, 6:02 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
602 PM CDT WED JUL 13 2016

MSZ063-064-132330-
LAWRENCE MS-JEFFERSON DAVIS MS-
602 PM CDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LAWRENCE AND
SOUTHWESTERN JEFFERSON DAVIS COUNTIES UNTIL 630 PM CDT...

AT 601 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER PROGRESS...OR 17 MILES NORTH OF COLUMBIA. THIS STORM WAS NEARLY
STATIONARY.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  CARSON AND SOCIETY HILL AROUND 630 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3140 9008 3159 9006 3159 8973 3144 8976
      3143 8979 3144 8982 3139 8982 3139 8989
TIME...MOT...LOC 2301Z 280DEG 4KT 3151 8990

EEC
Special weather statement, Jul 13, 6:09 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
609 PM CDT WED JUL 13 2016

MSZ050-140000-
SCOTT MS-
609 PM CDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SCOTT COUNTY UNTIL
700 PM CDT...

AT 609 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER FOREST. THIS STORM WAS NEARLY STATIONARY.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  FOREST AND HILLSBORO AROUND 700 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3223 8961 3251 8951 3245 8932 3222 8932
TIME...MOT...LOC 2309Z 105DEG 1KT 3236 8944

EEC
Special weather statement, Jul 13, 6:33 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
633 PM CDT WED JUL 13 2016

MSZ062-140000-
LINCOLN MS-
633 PM CDT WED JUL 13 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN LINCOLN COUNTY
UNTIL 700 PM CDT...

AT 633 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER WEST LINCOLN...OR 9 MILES SOUTHWEST OF BROOKHAVEN. THIS STORM
WAS NEARLY STATIONARY.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ENTERPRISE AND BOGUE CHITTO AROUND 700 PM CDT.

LAT...LON 3135 9063 3154 9063 3156 9038 3135 9039
TIME...MOT...LOC 2333Z 271DEG 4KT 3147 9055

EEC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 3:16 PM CDTSpecial Weather StatementJANRankin29 min
Jul 13, 3:36 PM CDTSpecial Weather StatementJANClarke24 min
Jul 13, 4:02 PM CDTSpecial Weather StatementJANClarke28 min
Jul 13, 4:31 PM CDTSpecial Weather StatementJANForrest29 min
Jul 13, 5:06 PM CDTSpecial Weather StatementJANJones24 min
Jul 13, 5:26 PM CDTSevere Thunderstorm WarningJANJones38 min
Jul 13, 5:32 PM CDTSpecial Weather StatementJANJefferson28 min
Jul 13, 5:38 PM CDTSevere Thunderstorm WarningJANKemper33 min
Jul 13, 5:52 PM CDTSevere Thunderstorm WarningJANJasper38 min
Jul 13, 6:02 PM CDTSpecial Weather StatementJANJefferson Davis28 min
Jul 13, 6:09 PM CDTSpecial Weather StatementJANScott51 min
Jul 13, 6:16 PM CDTSevere Thunderstorm WarningJANLawrence44 min
Jul 13, 6:21 PM CDTSevere Thunderstorm WarningJANNewton, Scott39 min
Jul 13, 6:33 PM CDTSpecial Weather StatementJANLincoln27 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.